# SDR MALA020531

- Difficulty date: August 23, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 14,041 hours, 15,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, FRAME 288 AND 294 UPPER WEBBING HAS LIGHT CORROSION.  MAINTENANCE REMOVED WEBBING FOR BOTH FRAMES IAW SRM 51-20.
